Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007 (2007), Article ID 40149, 25 pages
http://dx.doi.org/10.1155/2007/40149
Research Article

Hereditary Portfolio Optimization with Taxes and Fixed Plus Proportional Transaction Costs—Part II

Mathematics Division, US Army Research Office, P.O. Box 12211, Research Triangle Park, 27709-2211, NC, USA

Received 23 June 2006; Revised 26 October 2006; Accepted 27 October 2006

Copyright © 2007 Mou-Hsiung Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M.-H. Chang, “Hereditary portfolio optimization with taxes and fixed plus proportional transaction costs I,” to appear in Journal of Applied Mathematics and Stochastic Analysis.
  2. M. Arriojas, “A stochastic calculus for functional differential equations,” Doctoral Dissertation, Department of Mathematics, Southern Illinois University Carbondale, Carbondale, Ill, USA, 1997.
  3. V. J. Mizel and V. Trutzer, “Stochastic hereditary equations: existence and asymptotic stability,” Journal of Integral Equations, vol. 7, no. 1, pp. 1–72, 1984. View at Zentralblatt MATH · View at MathSciNet
  4. S.-E. A. Mohammed, Stochastic Functional Differential Equations, vol. 99 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1984. View at Zentralblatt MATH · View at MathSciNet
  5. S.-E. A. Mohammed, “Stochastic differential systems with memory: theory, examples and applications,” in Stochastic Analysis and Related Topics, VI (Geilo, 1996), L. Decreusefond, J. Gjerde, B. Øksendal, and A. S. Ustunel, Eds., vol. 42 of Progress in Probability, pp. 1–77, Birkhäuser Boston, Boston, Mass, USA, 1998. View at Zentralblatt MATH · View at MathSciNet
  6. K. Ishii, “Viscosity solutions of nonlinear second order elliptic PDEs associated with impulse control problems,” Funkcialaj Ekvacioj, vol. 36, no. 1, pp. 123–141, 1993. View at Zentralblatt MATH · View at MathSciNet
  7. B. Øksendal and A. Sulem, “Optimal consumption and portfolio with both fixed and proportional transaction costs,” SIAM Journal on Control and Optimization, vol. 40, no. 6, pp. 1765–1790, 2002. View at MathSciNet
  8. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1991. View at Zentralblatt MATH · View at MathSciNet
  9. B. Øksendal, Stochastic Differential Equations, Springer, Berlin, Germany, 5th edition, 2000.
  10. B. Larssen, “Dynamic programming in stochastic control of systems with delay,” Stochastics and Stochastics Reports, vol. 74, no. 3-4, pp. 651–673, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet